# SDR SWAA2022092744364

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L AND BS294.5 AT PASSENGER CABIN 2022-441287 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] PERFORMED REPAIR LOC AT STRINGER 7L AND BTW BS294.5 AND BS 277 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. THIS REPAIR IS CATEGORY ?B?.  SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED REPAIR LOC AT STRINGER 7L AND BTW BS294.5 AND BS 277 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. THIS REPAIR IS CATEGORY ?B?.   SEE INDIVIDUAL SIGN OFF BELOW. RII
